# SDR REXA20190814217

- Difficulty date: August 2, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3111717
- Condition: Corroded
- Location: Bs 409-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP ANGLE AT RBL 9 HAS MULTIPLE AREAS OF CORROSION BETWEEN BS 409 - 409+128.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-11, TR 51-42, 51-42-06, 51-42-21, 51-42-15, 51-45-00.
